It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


[QUOTE=Ruthy]Now, if there was just something to make the red spots go away faster!![/QUOTE]

This is the problem I am experiencing. The red spots/marks just won't go away full stop and my overall skin tone is not even however I have been experiencing a reasonable improvement recently. But this improvement was just thrown out of the window after I had applied tiny amounts of 2.5% B.P. one night. The next day I woke up and everywhere I had applied B.P. there were red patches.

B.P. is soooo unreliable. Sometimes it will work and improve your skin but most of the time you just get redness. I don't get it.

Anyway, Ruthy it does seem that this form of light treatment is much more effective with those who have cystic acne. I find this kind of strange because the whole principal of light treatment is aimed mainly toward mild-moderate acne suffers. I was told by the Dermalux guys that severe acne suffers might not benefit much from this treatment. Well it seems like the opposite is turning out to be true.

I do have a question regarding your son's treatment though. You say he was on Accutane but stopped as it didn't work. How long has it been since he stopped the treatment because this is what the Dermalux (U.K. company who produces this light box) faq says:

"[B]Can I use it while taking Roaccutane?[/B]
[I]No, Roaccutane can sensitise the skin to light so it would be unwise to use light therapy until 28 days after the course has finished[/I]."

Hopefully it has been 28 days since your son took Accutane. Remember it is an incredibly powerful antibiotic and it does increase skin's sensitivity to light. Your son is now on minocycline which can also increase the skin's sensitivity to light but not to the same extent that Accutane can. I was on minocycline a year ago and did notice this. It might be a good idea to check with your doctor/derm if using the red/blue lights in coordination with antibiotics is safe.

Also, further to Clark's question, are you using the "HappySkin"/ "Verliux" brand version of the light box? Don't worry you can list brand names, just not websites/adverts etc.





All times are GMT -7. The time now is 08:39 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!